# SDR IXXA199505

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Dr Cutout
- Part time: 71,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EDGE OF THE SKIN AT THE 'D' LOWER CARGO COMPARTMENT DOOR CUT OUT WAS FOUND MISSING A SMALL AMOUNT OF MATERIAL DUE TO PHYSICAL DAMAGE.  THE DAMAGED AREA WAS CUT OUT, A FILLER INSTALLED, AND AN EXTERNAL DOUBLER AND SPLICE DOUBLER INSTALLED.  THE REPAIR WAS ACCOMPLISHED IAW DRAWING HSE-27-129. WHICH WAS FAA DER APPROVED, AND ATI EO 53-DC8-121.  (X)
